欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  13 篇文章
     
     
 
On the Fractal Design in Human Brain and Nervous Tissue

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 12 Page: 1725-1732
       
 
Computation of Local Fractal Dimension Values of the Human Cerebral Cortex

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 12 Page: 1733-1740
       
 
Fractional Langevin Equation in Quantum Systems with Memory Effect

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 12 Page: 1741-1749
       
 
Assessment of Myogenic Power Expenditure Due to Arterial Wall Smooth Muscle Contraction Based upon the Fractal Nature of Vascular Trees

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 12 Page: 1750-1762
       
 
Numerical Approximation of Fractal Dimension of Gaussian Stochastic Processes

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 12 Page: 1763-1772
       
 
Two Fractal Regimes of the Soil Hydraulic Properties

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 12 Page: 1773-1779
       
 
A Topological Magueijo-Smolin Varying Speed of Light Theory, the Accelerated Cosmic Expansion and the Dark Energy of Pure Gravity

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 12 Page: 1780-1790
       
 
Mathematical and Physical Fractals

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 12 Page: 1791-1800
       
 
Self-Similarities of Pulmonary Arterial Tree and a New Integrated Model of Pulmonary Circulation with the Name of Fractal Phasic Perfusion (FPP) Model

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 12 Page: 1801-1809
       
 
Fractal Image Compression Using Self-Organizing Mapping

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 12 Page: 1810-1819